# SDR SWAA2021070790908

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 7,258 hours, 15,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PANEL 120ZAC HAS A 6' LONG CRACK 25' FROM LEFT EDGE. PERFORMED INTERIM REPAIR ON PANEL 120ZAC PER EA 1-A25-3722 REV 5 EVERY 8 DAYS PERFORM A DETAILED VISUAL INSPECTION OF THE REPAIRED AREA FOR ADDITIONAL DAMAGE ADN REPAIR INTEGRITY. IF FURTHER DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING. WITHIN 730 DAYS ACCOMPLISH A PERMANENT REPAIR OR R&R THE DISCREPANT PANEL. INSPECTION THRESHOLD 8 DAYS REPEAT INSPECTION 8 DAYS PERM. REPAIR 730 DAYSREPETITIVE ACTION REQUIRED /
